# SDR FDEA202206241608

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB72731
- Condition: Cracked
- Location: Zone 500
- Part time: 86,024 hours, 16,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: L/H WING LOWER FWD SPAR, APPROX. STA. XCW90, HAS AN EXISTING   BUSHING REPAIR. DOT #55. PREVIOUSLY INSTALLED BUSHING REPAIR COMPLETED PER TAECO EI-57-0250. BOEING REF   TEC-LUB-11-0060-07B
